MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5SC SPOTCHECK MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5SC SPOTCHECK MONITOR
Model Number 865322
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 12/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that there was no alarm generated by the intellivue mp5sc spotcheck monitor when the patient's spo2 vitals in room 31t dropped below the desaturation alarm limit.The device was in use monitoring a patient at the time of the reported event.Staff intervention had to be performed to assist the patient.
 
Event or Problem Description
Philips received a complaint on the intellivue mp5sc spotcheck monitor indicating while it was paired to an intellivue mx40 device, the patient spo2 measurements dropped below the alarm desaturation limit, but the device did not produce an audible alarm.The spo2 level dropped to around 20% and the patient was treated by being placed on 100% oxygen.The patient made a full recovery.The following functional tests were performed: a philips field service engineer (fse) went to the customer site.The fse obtained the event logs.Review of the event logs concluded the intellivue mp5sc spotcheck monitor alarm volume was set to zero at the time of the event which is why no audible alarm was produced.The results of functional testing indicate that the device functioned according to specification.Based on the information available and the testing conducted, the cause of the reported problem was use error due to the customer setting the alarm volume to zero.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required.The device remains at the customer site.

Brand Name
INTELLIVUE MP5SC SPOTCHECK MONITOR
Common Device Name
INTELLIVUE MP5SC SPOTCHECK MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key16245405
Report Number9610816-2023-00043
Device Sequence Number6408801
Product Code DSI
UDI-Device Identifier00884838021884
UDI-Public00884838021884
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865322
Device Catalogue Number865322
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale